Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 693, NWS Norman, OK

July 29, 20167 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 29, 2016, 6:23 AM CDT for 7 counties in Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2016, 6:23 AM CDT (11:23 UTC)
Expired
Jul 29, 2016, 7:30 AM CDT
In force
67 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Canadian County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:23 AM CDTTSTM WND GST 60Edmond, OK
Jul 29, 6:40 AM CDTTSTM WND DMG1 S Edmond, OK15 INCH DIAMETER OAK TREE HEAVILY DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2670 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS54 KOUN 291123
SVROUN
OKC017-073-081-083-109-119-125-291230-
/O.NEW.KOUN.SV.W.0693.160729T1123Z-160729T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
623 AM CDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  EASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 730 AM CDT

* AT 623 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF COYLE TO 7 MILES SOUTH OF CEDAR
  VALLEY TO 5 MILES NORTHEAST OF CALUMET...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OKLAHOMA CITY...EDMOND...MIDWEST CITY...STILLWATER...DEL CITY...EL RENO...
  GUTHRIE...CUSHING...CHANDLER...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR
  ACRES...THE VILLAGE...PIEDMONT...HARRAH...MCLOUD...SPENCER AND NICHOLS
  HILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 121 AND 168.
 INTERSTATE 40 BETWEEN MILE MARKERS 124 AND 178...AND BETWEEN MILE
MARKERS 181 AND 182.
 INTERSTATE 44 BETWEEN MILE MARKERS 115 AND 172.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 9699 3538 9786 3573 9817 3573 9767
      3611 9726 3604 9662
TIME...MOT...LOC 1123Z 294DEG 23KT 3604 9724 3576 9756 3568 9808 

HAIL...<.75IN
WIND...60MPH
 
$$

03
1 follow-up statement
719 
WWUS54 KOUN 291215
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 AM CDT FRI JUL 29 2016

OKC073-291224-
/O.CAN.KOUN.SV.W.0693.000000T0000Z-160729T1230Z/
KINGFISHER OK-
715 AM CDT FRI JUL 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGFISHER COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3538 9699 3538 9786 3567 9811 3568 9761
      3597 9728 3593 9674
TIME...MOT...LOC 1214Z 322DEG 30KT 3577 9693 3550 9722 3541 9777 

$$

OKC017-081-083-109-119-125-291230-
/O.CON.KOUN.SV.W.0693.000000T0000Z-160729T1230Z/
OKLAHOMA OK-CANADIAN OK-LOGAN OK-LINCOLN OK-POTTAWATOMIE OK-PAYNE OK-
715 AM CDT FRI JUL 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR OKLAHOMA...EASTERN CANADIAN...SOUTHEASTERN LOGAN...WESTERN
LINCOLN...NORTHWESTERN POTTAWATOMIE AND SOUTH CENTRAL PAYNE
COUNTIES...

AT 714 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF CHANDLER TO NEAR CHOCTAW TO NEAR
OKLAHOMA CITY...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...EL RENO...
GUTHRIE...CHANDLER...YUKON...BETHANY...MUSTANG...CHOCTAW...
WARR ACRES...THE VILLAGE...PIEDMONT...HARRAH...MCLOUD...SPENCER...
NICHOLS HILLS...JONES AND NICOMA PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 121 AND 157.
 INTERSTATE 40 BETWEEN MILE MARKERS 124 AND 178...AND BETWEEN MILE
MARKERS 181 AND 182.
 INTERSTATE 44 BETWEEN MILE MARKERS 115 AND 170.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 9699 3538 9786 3567 9811 3568 9761
      3597 9728 3593 9674
TIME...MOT...LOC 1214Z 322DEG 30KT 3577 9693 3550 9722 3541 9777 

HAIL...<.75IN
WIND...60MPH
 
$$

MAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:28 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 29, 3:28 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Norman OK
328 AM CDT FRI JUL 29 2016

.DISCUSSION...
Thunderstorms continue to intensify and spread southward early
this morning near the KS/OK border along an ~850 mb baroclinic
zone. Precip loading and high DCAPE could result in some severe
wind gusts, along with localized flooding as storms train. This
activity is likely to continue through the early afternoon hours
as a mid to upper shortwave trough progresses across the central
plains and into the central mid west with height falls accompanying
it. Later this afternoon, moist convection appears it will develop
south of any decaying precip over NE OK along a reinforced surface
surface boundary extending NW to SE from around GAG/WRR...to
OKC...to perhaps as far SE as ADH. These storms could become
strong to severe with damaging wind gusts the main threat. Late
tonight through early Saturday morning, a complex appeada.rs
possible across central and north central OK as another mid to
upper shortwave trough moves out of the Rockies and fairly stout
LLJ develops. Strong mid level WAA will also be present,
especially by early morning Saturday. Becoming a bit concerned
with regards to flash flooding along and north of I40 through
Saturday morning considering all of the previous features in
place, but it's too difficult to determine exactly where the
heaviest rainfall will occur at this time to issue any headlines.

A few storms will still be possible Saturday afternoon and evening
along any residual boundaries, but overall coverage should
diminish greatly as the mid to upper trough axis moves into AR. By
early next week, the mid to upper ridge will extend back overhead
and precip chances will disappear. Heat will return to the region
with highs creeping into the upper 90s and low 100s area wide by
Tue. However, drier boundary layer conditions should keep heat
index values low enough to avoid any heat advisory headlines.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  93  72  92  73 /  50  50  30  40
Hobart OK         96  73  97  74 /  30  50  30  20
Wichita Falls TX  97  75  99  76 /  20  30  20  10
Gage OK           94  68  94  72 /  40  30  30  20
Ponca City OK     86  71  89  73 /  50  40  40  30
Durant OK         96  75  96  75 /  30  40  20  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

14/03
Hazardous weather outlook, Jul 29, 5:20 AM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT FRI JUL 29 2016

OKZ004>048-050>052-TXZ083>090-301030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
520 AM CDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
SCATTERED STORMS WILL CONTINUE OVER NORTHERN INTO PARTS OF CENTRAL
OKLAHOMA THROUGH THE EARLY MORNING HOURS. SOME OF THESE STORMS
COULD BECOME STRONG TO MARGINALLY SEVERE WITH WIND GUSTS UP TO 60
MPH BEING THE PRIMARY CONCERN. OTHERWISE...HEAVY RAIN AND FREQUENT
LIGHTNING WILL BE THE MAIN IMPACTS WITH ANY OF THE STORMS.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT WILL BE
POSSIBLE THIS AFTERNOON ACROSS THE AREA. STRONG TO MARGINALLY
SEVERE STORMS WILL AGAIN BE POSSIBLE WITH THIS ACTIVITY...WITH
DAMAGING WINDS AND HEAVY RAIN BEING THE MAIN CONCERNS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
ANOTHER COMPLEX OF STORMS WILL BE POSSIBLE LATE FRIDAY NIGHT INTO
SATURDAY MORNING...IMPACTING MAINLY NORTH CENTRAL AND CENTRAL
OKLAHOMA. LOCALLY HEAVY RAINFALL AND POTENTIALLY SEVERE WIND
GUSTS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS PORTIONS OF OKLAHOMA
THROUGH EARLY SUNDAY MORNING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

DAY

In the hours before

Special weather statement, Jul 29, 4:31 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
431 AM CDT FRI JUL 29 2016

OKZ007-008-012-013-291000-
GRANT OK-NOBLE OK-KAY OK-GARFIELD OK-
431 AM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...NORTHWESTERN
NOBLE...SOUTHWESTERN KAY AND GARFIELD COUNTIES UNTIL 500 AM CDT...

AT 430 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED 5 MILES SOUTHWEST OF LAMONT...MOVING SOUTH AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
BRIEF HEAVY RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ENID...PERRY...TONKAWA...WAUKOMIS...POND CREEK...GARBER...
COVINGTON...BILLINGS...DRUMMOND...RED ROCK...KREMLIN...
BRECKENRIDGE...NASH...HUNTER...FAIRMONT...HILLSDALE...CARRIER...
VANCE AIR FORCE BASE...NORTH ENID AND CERES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3668 9731 3631 9706 3628 9808 3669 9810
TIME...MOT...LOC 0930Z 339DEG 28KT 3663 9762

03
Special weather statement, Jul 29, 4:45 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
445 AM CDT FRI JUL 29 2016

OKZ005-006-011-012-015-017-018-291015-
ALFALFA OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-KINGFISHER OK-
GARFIELD OK-
445 AM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALFALFA...NORTHERN
BLAINE...MAJOR...SOUTHEASTERN WOODS...NORTHEASTERN DEWEY...
NORTHWESTERN KINGFISHER AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 515
AM CDT...

AT 442 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR RINGWOOD TO 5 MILES
NORTH OF ORION...MOVING SOUTH AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3675 9812 3605 9802 3600 9896 3664 9896
TIME...MOT...LOC 0942Z 348DEG 34KT 3636 9825 3630 9881

MAD
Local storm report, Jul 29, 4:56 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 AM CDT FRI JUL 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND GST     3 SE BRECKENRIDGE       36.41N 97.69W
07/29/2016  M60 MPH          GARFIELD           OK   MESONET

&&

MDAY
Special weather statement, Jul 29, 5:03 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
503 AM CDT FRI JUL 29 2016

OKZ007-008-012-013-018>020-026-291100-
GRANT OK-NOBLE OK-LOGAN OK-LINCOLN OK-PAYNE OK-KINGFISHER OK-KAY OK-
GARFIELD OK-
503 AM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...NOBLE...LOGAN...
NORTHWESTERN LINCOLN...PAYNE...EASTERN KINGFISHER...KAY AND GARFIELD
COUNTIES UNTIL 600 AM CDT...

AT 500 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR NEWKIRK TO 6 MILES NORTHWEST OF RED ROCK TO 3 MILES NORTHEAST OF
COVINGTON TO 4 MILES WEST OF VANCE AIR FORCE BASE...MOVING SOUTHEAST
AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PONCA CITY...GUTHRIE...CUSHING...BLACKWELL...PERRY...
KINGFISHER...TONKAWA...PERKINS...NEWKIRK...HENNESSEY...LANGSTON...CRESCENT...
WAUKOMIS...YALE...GARBER...CASHION...MORRISON AND GLENCOE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3678 9675 3675 9689 3668 9693 3668 9706
      3659 9706 3658 9689 3651 9703 3633 9703
      3633 9692 3625 9692 3624 9682 3616 9682
      3616 9662 3603 9662 3587 9709 3574 9792
      3661 9811 3657 9760 3700 9710 3700 9675
TIME...MOT...LOC 1000Z 322DEG 27KT 3685 9703 3653 9726 3634 9753 3633
9797

03
Special weather statement, Jul 29, 5:20 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT FRI JUL 29 2016

OKZ010>012-015>018-291100-
CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-KINGFISHER OK-WOODWARD OK-
GARFIELD OK-
520 AM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...BLAINE...
MAJOR...EASTERN DEWEY...WESTERN KINGFISHER...SOUTHEASTERN WOODWARD
AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 600 AM CDT...

AT 519 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED NEAR LONGDALE...MOVING SOUTH AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LAT...LON 3649 9809 3574 9791 3568 9896 3635 9899
      3640 9854 3646 9822 3646 9811 3649 9810
TIME...MOT...LOC 1019Z 345DEG 30KT 3612 9852

MAD
Special weather statement, Jul 29, 5:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
556 AM CDT FRI JUL 29 2016

OKZ011>013-017>020-023>026-291145-
OKLAHOMA OK-CANADIAN OK-NOBLE OK-CADDO OK-LOGAN OK-LINCOLN OK-
BLAINE OK-PAYNE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK-
556 AM CDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...CANADIAN...NOBLE...
NORTHERN CADDO...LOGAN...LINCOLN...BLAINE...PAYNE...SOUTHEASTERN
MAJOR...KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 645 AM CDT...

AT 555 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED NEAR CIMARRON CITY...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3642 9703 3633 9703 3633 9692 3625 9692
      3624 9682 3616 9682 3616 9662 3575 9662
      3566 9673 3536 9792 3538 9794 3536 9795
      3536 9801 3538 9802 3538 9809 3537 9810
      3538 9853 3611 9855 3657 9729
TIME...MOT...LOC 1055Z 336DEG 27KT 3588 9765

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:01 PM CDTSpecial Weather StatementOUNCaddo29 min
Jul 28, 7:05 PM CDTSpecial Weather StatementOUNCanadian25 min
Jul 28, 9:06 PM CDTSpecial Weather StatementOUNGrant, Kay39 min
Jul 29, 2:19 AM CDTSpecial Weather StatementOUNAlfalfa41 min
Jul 29, 2:57 AM CDTSevere Thunderstorm WarningOUNAlfalfa48 min
Jul 29, 3:03 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant3 hr
Jul 29, 3:23 AM CDTSpecial Weather StatementOUNGrant37 min
Jul 29, 3:36 AM CDTFlash Flood WarningOUNAlfalfa3 hr
Jul 29, 3:44 AM CDTSpecial Weather StatementOUNAlfalfa, Grant31 min
Jul 29, 3:49 AM CDTSpecial Weather StatementOUNWoods26 min
Jul 29, 3:59 AM CDTSevere Thunderstorm WarningOUNAlfalfa46 min
Jul 29, 4:02 AM CDTSevere Thunderstorm WarningOUNGrant43 min
Jul 29, 4:18 AM CDTSpecial Weather StatementOUNWoods27 min
Jul 29, 4:30 AM CDTSpecial Weather StatementOUNKay30 min
Jul 29, 4:31 AM CDTSpecial Weather StatementOUNGarfield, Noble29 min
Jul 29, 4:45 AM CDTSpecial Weather StatementOUNMajor30 min
Jul 29, 5:03 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne57 min
Jul 29, 5:20 AM CDTSpecial Weather StatementOUNBlaine, Major40 min
Jul 29, 5:56 AM CDTSpecial Weather StatementOUNBlaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 3 more49 min
Jul 29, 6:44 AM CDTSpecial Weather StatementOUNCleveland, Grady46 min
Jul 29, 7:30 AM CDTSpecial Weather StatementOUNCleveland, Comanche, Garvin, Grady, McClain, Stephens30 min
Jul 29, 8:14 AM CDTSpecial Weather StatementOUNCarter, Coal, Cotton, Hughes, Jefferson, Johnston and 3 more31 min
Jul 29, 9:15 AM CDTAreal Flood AdvisoryOUNBeckham2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.